BibTeX record journals/siamnum/OliverD09

download as .bib file

@article{DBLP:journals/siamnum/OliverD09,
  author    = {Todd A. Oliver and
               David L. Darmofal},
  title     = {Analysis of Dual Consistency for Discontinuous Galerkin Discretizations
               of Source Terms},
  journal   = {{SIAM} J. Numer. Anal.},
  volume    = {47},
  number    = {5},
  pages     = {3507--3525},
  year      = {2009},
  url       = {https://doi.org/10.1137/080721467},
  doi       = {10.1137/080721467},
  timestamp = {Mon, 11 May 2020 15:49:01 +0200},
  biburl    = {https://dblp.org/rec/journals/siamnum/OliverD09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics